# SDR USAA2009051591190

- Difficulty date: May 6, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 19T25053013/006 - LEVEL 2 EXFOLIATION CORROSION ON DRAIN PAN SUPPORTS AT R-4 DOORWAY BETWEEN BS 1640 TO BS 1681, S17R. REPLACED DRAIN PAN SUPPORTS AT R-4 DOORWAY BETWEEN BS 1640 TO BS 1681, S17R IAW B757 SRM 51-10-02.
